# SDR QXEA200400427

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 6,288 hours, 4,707 cycles
- Engine: Ge CF348C1
- Engine time: 6,288 hours, 4,713 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3038060
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT NUMBER 2555, ON CLIMBOUT, NR 1 FAN VIBRATION ROSE ABOVE 1.7.  AFTER LERCHING AT 29,000 FT, AIRCRAFT COULD NOT MAINTAIN CRUISE SPEED WITH POWER SET TO KEEP FAN ON THE GREEN ARC.  FOUND ONE BLADE TIGHT.  LOOSENED AS REQUIRED.  GROUND RAN AIRCRAFT WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
